# SDR SWAA031013

- Difficulty date: May 6, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 73,611 hours, 58,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT INOP AT MID CABIN.  REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT LIGHT ASSY PER MM.
